# SDR YENA20090522054

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 10,595 hours, 3,855 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2A3929
- Part serial: 25401865
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,595 hours, 3,855 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 153, JFK-MCO, DURING DESCENT EXPERIENCED A FADEC ON ENG NR 1.  ENGINE NR 1 WAS INCREASING TO CLIMB THRUST, SAW "THRUST LOCKED" ON ECAM AND IMMEDIATELY DISCONNECTED A/THR.  AFTER LANDING ALL FAULTS CLEARED.  PERFORMED TROUBLESHOOTING PER TSM 73-22-00-810-857.  INSPECTED EEC AND THE P5 TUBES FOR LEAKS.  DAMAGES, AND WATER CONTAMINATION.  NO DEFECTS NOTED.  REMOVED AND REPLACED NR 1 EEC PER AMM 73-22-34-000-010.  OPS CHECK GOOD.
